# SDR MJYA749T100601

- Difficulty date: June 1, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 51,275 hours, 63,130 cycles
- Engine: Pwa JT8D7B
- Engine time: 50,296 hours, 39,710 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Condition: Uncontrollable
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

FUEL HEAT REMAINED ON (UNCONTROLLABLE) DURING FLIGHT. PERFORMED PRECAUTIONARY ENGINE SHUT DOWN. PERFORMED PRECAUTIONARY LANDING.
